# SDR 99ZZZX3111

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9482M
- Make and model: Cessna T207A
- Aircraft serial: 20700698
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066104005
- Condition: Failed
- Location: Engine
- Part time: 1,203 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED GOOD M.A.P. AT TAKEOFF.  TWO MINUTES INTO FLIGHT, M.A.P. DROPPED TO 23 INCHES.  THIRTY SECONDS LATER, M.A.P. DROPPED TO 20 INCHES.  SUSPECT THIS IS WHEN TURBO FROZE UP AND RESTRICTED EXHAUST FLOW LIMITING ENGINE POWER.  SUBMITTER STATED NO PASSENGERS ONBOARD OR THIS WOULD HAVE BEEN AN EMERGENCY LANDING.
